Publication
Title
Deformation theory of abelian categories
Author
Abstract
In this paper we develop the basic infinitesimal deformation theory of abelian categories. This theory yields a natural generalization of the well-known deformation theory of algebras developed by Gerstenhaber. As part of our deformation theory we define a notion of flatness for abelian categories. We show that various basic properties are preserved under flat deformations, and we construct several equivalences between deformation problems.
Language
English
Source (journal)
Transactions of the American Mathematical Society. - Providence, R.I.
Publication
Providence, R.I. : 2006
ISSN
0002-9947 [Print]
1088-6850 [Online]
Volume/pages
358:12(2006), p. 5441-5483
ISI
000242401400010
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 09.12.2008
Last edited 07.08.2017